# SDR UIEA2013112200569

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT (40-50KTS) DUE TO EICAS MESSAGE "FMC RUNWAY DIS" CONFIRMED POSITION THEN NORMAL TAKE OFF,
